# SDR 96ZZZX4924

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7362X
- Make and model: Cessna R182
- Aircraft serial: R18200087
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Pin
- Part number: 12802091
- Condition: Failed
- Location: Nlg Actuator
- Part time: 4,890 hours
- Component: 123805149
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH DOWNLOCK PINS BROKE AND KEPT NOSE GEAR FROM LOCKING.  GEAR COLLAPSED DURING TAXI.  CESSNA SEB 95-20 WAS C/W BY INSPECTION 80 HOURS PRIOR.  SUBMITTER SUGGES TS BAGGING THE INSPECTIONS AND MODIFYING WITH NEW DESIGN PINS AS SOON AS POSSIBLE.  THESE INSPECTIONS ARE TO RECUR EACH 200 HOURS.
